# SDR 2005FA0000641

- Difficulty date: April 12, 2005
- Submitted: May 5, 2005
- Operation: General aviation
- Aircraft: N98560
- Make and model: Cessna 340A
- Aircraft serial: 340A0032
- Engine: Cont TSIO520*
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Pan
- Part number: 53120252
- Condition: Cracked
- Location: Vertical Stab
- Part time: 5,627 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION TECHNICIAN WAS INSPECTING TAIL SECTION.  THE PAN (AFT) IS ATTACHED TO BULKHEAD WHICH ARE PRIMARY STRUCTURE (AFT) FOR HORIZONTAL AND VERTICAL STABILIZER.  TAIL FLEX IS TRANSFERRING TO THIS ASSY AND IS CAUSING CRACKS IN THE RADIUS.  (K)
